Mots-clés : alternance
@article{IM2_2017_81_3_a4,
author = {M. A. Komarov},
title = {A criterion for the best uniform approximation by simple partial fractions in terms of {alternance.~II}},
journal = {Izvestiya. Mathematics},
pages = {568--591},
year = {2017},
volume = {81},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2017_81_3_a4/}
}
M. A. Komarov. A criterion for the best uniform approximation by simple partial fractions in terms of alternance. II. Izvestiya. Mathematics, Tome 81 (2017) no. 3, pp. 568-591. http://geodesic.mathdoc.fr/item/IM2_2017_81_3_a4/
[1] V. I. Danchenko, D. Ya. Danchenko, “Approximation by simplest fractions”, Math. Notes, 70:4 (2001), 502–507 | DOI | DOI | MR | Zbl
[2] V. I. Danchenko, “Estimates of the distances from the poles of logarithmic derivatives of polynomials to lines and circles”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 425–440 | DOI | MR | Zbl
[3] O. N. Kosukhin, “Approximation properties of the most simple fractions”, Moscow Univ. Math. Bull., 56:4 (2001), 36–40 | MR | Zbl
[4] V. Yu. Protasov, “Approximation by simple partial fractions and the Hilbert transform”, Izv. Math., 73:2 (2009), 333–349 | DOI | DOI | MR | Zbl
[5] P. A. Borodin, O. N. Kosukhin, “Approximation by the simplest fractions on the real axis”, Moscow Univ. Math. Bull., 60:1 (2005), 1–6 | MR | Zbl
[6] P. A. Borodin, “Approximation by simple partial fractions on the semi-axis”, Sb. Math., 200:8 (2009), 1127–1148 | DOI | DOI | MR | Zbl
[7] M. A. Komarov, “A criterion for the best uniform approximation by simple partial fractions in terms of alternance”, Izv. Math., 79:3 (2015), 431–448 | DOI | DOI | MR | Zbl
[8] M. A. Komarov, “On the analog of Chebyshev theorem for simple partial fractions”, Kompleksnyi analiz i ego prilozheniya, Materialy VII Petrozavodskoi mezhdunarodnoi konferentsii (Petrozavodsk, 2014), PetrGU, Petrozavodsk, 2014, 65–69
[9] V. I. Danchenko, E. N. Kondakova, “Chebyshev's alternance in the approximation of constants by simple partial fractions”, Proc. Steklov Inst. Math., 270 (2010), 80–90 | DOI | MR | Zbl
[10] V. I. Danchenko, D. Ya. Danchenko, “O edinstvennosti naiprosteishei drobi nailuchshego priblizheniya”, Tezisy dokladov Mezhdunarodnoi konferentsii po differentsialnym uravneniyam i dinamicheskim sistemam (Suzdal, 2010), MIAN, M., 2010, 71–72
[11] M. A. Komarov, “A criterion for the best approximation of constants by simple partial fractions”, Math. Notes, 93:2 (2013), 250–256 | DOI | DOI | MR | Zbl
[12] M. A. Komarov, “Best approximation rate of constants by simple partial fractions and Chebyshev alternance”, Math. Notes, 97:5 (2015), 725–737 | DOI | DOI | MR | Zbl
[13] N. Bakhvalov, Méthodes numériques. Analyse, algèbre, équations différentielles ordinaires, Mir, M., 1976, 606 pp. | MR | MR | Zbl | Zbl
[14] E. N. Kondakova, Interpolyatsiya i approksimatsiya naiprosteishimi drobyami, Diss. ... kand. fiz.-matem. nauk, VlGU, Vladimir, 2012, 96 pp.
[15] A. F. Timan, Theory of approximation of functions of a real variable, Internat. Ser. Monogr. Pure Appl. Math., 34, A Pergamon Press Book. The Macmillan Co., New York, 1963, xii+631 pp. | MR | MR | Zbl
[16] E. A. Gorin, “Chastichno gipoellipticheskie differentsialnye uravneniya v chastnykh proizvodnykh s postoyannymi koeffitsientami”, Sib. matem. zhurn., 3:4 (1962), 500–526 | MR | Zbl
[17] M. A. Komarov, “An example of non-uniqueness of a simple partial fraction of the best uniform approximation”, Russian Math. (Iz. VUZ), 57:9 (2013), 22–30 | DOI | MR | Zbl
[18] D. Ya. Danchenko, Nekotorye voprosy approksimatsii i interpolyatsii ratsionalnymi funktsiyami. Prilozhenie k uravneniyam ellipticheskogo tipa, Diss. ... kand. fiz.-matem. nauk, VGPU, Vladimir, 2001, 116 pp.